# SDR HALA2009070600280

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 28,156 hours, 5,382 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 BO T/R HALF HAS GROUND DAMAGE.  REPAIRED AREA IAW SRM 51-70-04, FIG 2, PERM REPAIR, ENTERED IN ADL.
